Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Fever continuously. On antibiotics. Why weakness and nausea?

hi my friend is 23yr old. she is getting fever once or twice a day up to 100 f. we have shown to one doctor who had given her antibiotic 4days ago which in return she started vomiting and stomach pain. we have shown to another doctor after that her vomiting is stop from 2days but she is getting fever almost regularly at least once or twice a day. her highest temperature till yet is 100.6f and that used to go down aromatically without any medicine and she is feeling very weakness and nausea . we have done blood test also and everything i normal. Can u please tell me that what problem she can has?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
If your friend is in India,you should get her tested for Malaria and Typhoid.
IF they are negative,she should consult a Physician and proceed as per his advice.
She has to undergo further tests .
It could be viral fever too.
Wish her speedy recovery.
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor